MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

CARDINAL HEALTH 200, LLC INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number 11460-010T
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history review was completed on the reported lot number v2b263.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.The actual complaint sample was returned for evaluation already activated.The root cause was determined to be a cut pouch.It is very unlikely this pouch was cut before leaving the manufacturing site; the product was not reworked, and employees are not to open shippers using sharp instruments.Further, shipper artwork instructs ¿do not use knife to open.¿ therefore, the root cause is likely due to the customer failing to follow packaging directions.We will continue to monitor trends for this product.
 
Event or Problem Description
When the nurse went to activate the package it exploded into her hand.She was not hurt, she quickly washed it off she stated it was a slight burning sensation but nothing else.

Brand Name
INFANT HEEL WARMER,SQUEEZE, 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key15803869
Report Number1423537-2022-00857
Device Sequence Number14828163
Product Code MPO
UDI-Device Identifier10630140017391
UDI-Public10630140017391
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11460-010T
Device Catalogue Number11460-010T
Device Lot NumberV2B263 D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale